# SDR FOTR3355612032012

- Difficulty date: November 5, 2012
- Submitted: December 3, 2012
- Operation: General aviation
- Aircraft: N606DH
- Make and model: Boeing 727-30
- Aircraft serial: 18365
- Aircraft time: 35,935 hours, 29,837 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 35,935 hours, 29,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BS 294.5 FRAME SHEAR TIE BETWEEN STRINGER 26-27L IS CORRODED.  REPAIRED ON FAS WO 22148, NR 33556.
